# SDR DALA2020090302937

- Difficulty date: August 26, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 66,780 hours, 26,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RH AFT EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED RH BATTERY PACK M1671 IAW B737 AMM 33-51-06. OPS CHECKS NORMAL.
